Volume 32, Number 2
Preview Issue Next Issue

open access

Xiaobing Feng and Thomas Lewis

10.4208/jcm.1401-m4357

J. Comp. Math., 32 (2014), pp. 107-135.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 195 284 Article preview

Purchase

Qiang Niu and Michael Ng

10.4208/jcm.1401-m4145

J. Comp. Math., 32 (2014), pp. 136-151.

Preview Purchase PDF 0 68 Article preview

Purchase

Zhiguang Xiong and Yanping Chen

10.4208/jcm.1310-FE3

J. Comp. Math., 32 (2014), pp. 152-168.

Preview Purchase PDF 0 68 Article preview

Purchase

Mingxia Li, Xiaofei Guan and Shipeng Mao

10.4208/jcm.1310-FE2

J. Comp. Math., 32 (2014), pp. 169-182.

Preview Purchase PDF 0 60 Article preview

Purchase

Hongling Hu, Chuanmiao Chen and Kejia Pan

10.4208/jcm.1310-FE1

J. Comp. Math., 32 (2014), pp. 183-194.

Preview Purchase PDF 0 69 Article preview

Purchase

Fuzheng Gao and Lin Mu

10.4208/jcm.1401-m4385

J. Comp. Math., 32 (2014), pp. 195-204.

Preview Purchase PDF 2 73 Article preview

Purchase

Dongyang Shi and Minghao Li

10.4208/jcm.1401-m3837

J. Comp. Math., 32 (2014), pp. 205-214.

Preview Purchase PDF 0 70 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80